thanks for any advice! I've been prescribed prednisone for 1 month at 10mg/day and heard that it can be bad for the liver and cause adrenal damage. Is this true? I was having breathing problems and for about 10 days I was taking 25-50mg HC suppositories
I've been on symbicort/proventil and singulair for months and I'm still having trouble breathing, chest tightness, exhaustion- I went through 2 courses of prednisone and methylprinosolone a few months ago
Prednisone is a bad medicine and can cause lots of bad side effects.
You are on a relatively low dose. 1 month at 10 mg should not cause any major problems. You shouldn't have any issues with withdrawal when you go off that dose suddenly. I know people who are 5 mg every day for life.
I do question the effectiveness of this dosage though. I think you would benefit fro an inhaled corticosteroid (ICS) more than oral pred for long term use.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.